# SDR QXEA200800211

- Difficulty date: February 8, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 17,007 hours, 17,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SEAT TRACK 5, STATION 21.5 HAS BUBBLED PAINT AND SIGNS OF CORROSION.  REPAIRED IAW Q400 RD8/4-53-884, RD 8/4-53-2260, AND  NDTM PT-6 51-00-01
